Alert archive / Iowa / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 3, NWS Des Moines, IA
NWS Des Moines, IA issued this severe thunderstorm warning at Apr 8, 2015, 9:12 AM CDT for Adair County, Adams County, Iowa. It was in force for 33 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 8, 2015, 9:12 AM CDT (14:12 UTC)
- Expired
- Apr 8, 2015, 9:45 AM CDT
- In force
- 33 min
- Issued by
- NWS Des Moines, IA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
Counties Adair County, IA, Adams County, IA
The radar
The Des Moines radar (KDMX), 109 km from the middle of the area, began a volume at 14:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 8, 9:15 AM CDT | HAIL 1 | 1 Nnw Corning, IA | ADAMS COUNTY EMERGENCY MANAGER REPORTED PEA TO QUARTER SIZED HAIL ACROSS THE NORTHWEST SIDE OF CORNING. |
| Apr 8, 9:15 AM CDT | HAIL 1 | 1 Nw Corning, IA | |
| Apr 8, 9:17 AM CDT | HAIL 1.75 | 1 Ne Corning, IA | |
| Apr 8, 9:17 AM CDT | HAIL 1.75 | Corning, IA | QUARTER TO GOLF BALL HAIL FALLING IN CORNING |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Omaha, NE (KOAX), launched 12:00Z, 2.2 hours before the alert went out and 142 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 434 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- 125 m²/s²
- 0-3 km storm-relative helicity
- 317 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
559
WUUS53 KDMX 081412
SVRDMX
IAC001-003-081445-
/O.NEW.KDMX.SV.W.0003.150408T1412Z-150408T1445Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DES MOINES IA
912 AM CDT WED APR 8 2015
THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN ADAIR COUNTY IN SOUTHWESTERN IOWA...
CENTRAL ADAMS COUNTY IN SOUTHWESTERN IOWA...
* UNTIL 945 AM CDT
* AT 912 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR CORNING...
MOVING NORTHEAST AT 35 MPH.
HAZARD...QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...DAMAGE TO VEHICLES IS EXPECTED.
* LOCATIONS IMPACTED INCLUDE...
CORNING...LAKE ICARIA...ORIENT...LAKE ICARIA STATE PARK AND CORNING
MUNICIPAL AIRPORT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4096 9485 4116 9471 4116 9470 4123 9466
4121 9441 4092 9476
TIME...MOT...LOC 1412Z 217DEG 29KT 4098 9478
HAIL...1.00IN
WIND...<50MPH
$$
SKOW4 follow-up statements
398 WWUS53 KDMX 081423 SVSDMX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE DES MOINES IA 923 AM CDT WED APR 8 2015 IAC001-003-081445- /O.CON.KDMX.SV.W.0003.000000T0000Z-150408T1445Z/ ADAIR IA-ADAMS IA- 923 AM CDT WED APR 8 2015 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 AM CDT FOR SOUTHWESTERN ADAIR AND NORTHEASTERN ADAMS COUNTIES... AT 923 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER LAKE ICARIA... OR 4 MILES NORTHEAST OF CORNING...MOVING NORTHEAST AT 35 MPH. HAZARD...HALF DOLLAR SIZE HAIL. SOURCE...RADAR INDICATED. IMPACT...DAMAGE TO VEHICLES IS EXPECTED. LOCATIONS IMPACTED INCLUDE... CORNING...LAKE ICARIA...ORIENT AND LAKE ICARIA STATE PARK. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS STORM IS PRODUCING LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS. && LAT...LON 4101 9478 4123 9466 4121 9441 4098 9469 TIME...MOT...LOC 1423Z 219DEG 28KT 4104 9470 HAIL...1.25IN WIND...<50MPH $$ SKOW
681
WWUS53 KDMX 081426
SVSDMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
926 AM CDT WED APR 8 2015
IAC001-003-081445-
/O.CON.KDMX.SV.W.0003.000000T0000Z-150408T1445Z/
ADAIR IA-ADAMS IA-
926 AM CDT WED APR 8 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 AM CDT
FOR SOUTHWESTERN ADAIR AND NORTHEASTERN ADAMS COUNTIES...
AT 926 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR LAKE ICARIA...
OR 5 MILES NORTHEAST OF CORNING...MOVING NORTHEAST AT 35 MPH.
HAZARD...GOLF BALL SIZE HAIL.
SOURCE...LAW ENFORCEMENT.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT DAMAGE
TO ROOFS...SIDING...WINDOWS AND VEHICLES.
LOCATIONS IMPACTED INCLUDE...
CORNING...LAKE ICARIA...ORIENT AND LAKE ICARIA STATE PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
THIS STORM IS PRODUCING LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS.
&&
LAT...LON 4101 9478 4123 9466 4121 9441 4098 9469
TIME...MOT...LOC 1426Z 217DEG 29KT 4106 9468
HAIL...1.75IN
WIND...<50MPH
$$
SKOW652 WWUS53 KDMX 081437 SVSDMX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE DES MOINES IA 937 AM CDT WED APR 8 2015 IAC001-003-081445- /O.CON.KDMX.SV.W.0003.000000T0000Z-150408T1445Z/ ADAIR IA-ADAMS IA- 937 AM CDT WED APR 8 2015 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 AM CDT FOR SOUTH CENTRAL ADAIR AND NORTHEASTERN ADAMS COUNTIES... AT 936 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES NORTHEAST OF LAKE ICARIA...OR 12 MILES WEST OF CRESTON...MOVING NORTHEAST AT 35 MPH. HAZARD...QUARTER SIZE HAIL. SOURCE...LAW ENFORCEMENT. IMPACT...DAMAGE TO VEHICLES IS EXPECTED. LOCATIONS IMPACTED INCLUDE... ORIENT. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. THIS STORM IS PRODUCING LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS. && LAT...LON 4107 9467 4122 9459 4121 9441 4104 9461 TIME...MOT...LOC 1436Z 220DEG 30KT 4112 9458 HAIL...1.00IN WIND...<50MPH $$ SKOW
825
WWUS53 KDMX 081441
SVSDMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
941 AM CDT WED APR 8 2015
IAC001-003-081451-
/O.EXP.KDMX.SV.W.0003.000000T0000Z-150408T1445Z/
ADAIR IA-ADAMS IA-
941 AM CDT WED APR 8 2015
...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL ADAIR AND
NORTHEASTERN ADAMS COUNTIES WILL EXPIRE AT 945 AM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.
LAT...LON 4107 9467 4122 9459 4121 9441 4104 9461
TIME...MOT...LOC 1439Z 217DEG 29KT 4112 9458
$$
SKOWWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Des Moines, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 8, 6:28 AM CDT, 2 hours 44 minutes earlier.
Area forecast discussion, Apr 8, 6:28 AM CDT, 2 hours 44 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DES MOINES IA 628 AM CDT WED APR 8 2015 .SHORT TERM /TODAY/... ISSUED AT 320 AM CDT WED APR 8 2015 MAIN CHALLENGES TODAY WILL BE SIMILAR TO TUESDAY...CLOUDS...FOG... DRIZZLE AND AN INCREASING THREAT FOR THUNDERSTORMS THOUGH THE DAY OVER THE SOUTH AND WORKING NORTH DURING THE AFTERNOON. THREAT FOR SEVERE WEATHER WILL CONTINUE...WITH ELEVATED STORMS THE MAIN CONCERN ALONG WITH HAIL. FIRST BATCH OF STORMS WITH HAIL HAVE EXITED THE REGION INTO EASTERN IOWA EARLY THIS MORNING AS WARM AIR ADVECTION WHICH HAD BEEN INTERACTING WITH AN UPPER LEVEL BOUNDARY...HAS CEASED FOR THE TIME BEING. MEANWHILE...SOUTHWEST OF IOWA OVER NORTHEAST KANSAS A NEW AREA OF ELEVATED CONVECTION IS RIPPLING NORTHEAST TOWARD US AND SHOULD ARRIVE ALONG THE IA MO BORDER AROUND 12Z THIS MORNING. THIS IS IN ASSOCIATION WITH THE NEXT SUBTLE SHORTWAVE SHOWING UP IN WATER VAPOR IMAGERY...AND VARIOUS MODELS INCLUDING THE WRF NMM WHICH SUGGESTS AN INCREASE OF THUNDER THROUGHOUT THE MORNING HOURS REACHING ABOUT I80 BETWEEN 15 AND 18Z. TODAYS WAVE IS PROGGED TO TRACK NORTHEAST INTO EAST CENTRAL IOWA BY 00Z THIS EVENING. THIS WILL INCREASE THE AREAL COVERAGE OF SCATTERED THUNDERSTORMS ACROSS THE REGION TODAY...ELEVATED IN NATURE WITH AGAIN THE POTENTIAL FOR A FEW REPORTS OF SEVERE HAIL. 0-6KM BULK SHEAR SUGGESTS SOME ROTATING STORMS MAY BE POSSIBLE TODAY ALOFT. MEANWHILE...LOW CLOUDS...FOG...AND DRIZZLE REMAIN AN ISSUE OVER THE SOUTHEAST HALF OF THE AREA. WILL CARRY FOG FOR MOST OF THE MORNING WHERE THUNDER HASNT OVERTAKEN THE AIRMASS. OTHERWISE...HAVE TRIMMED HIGHS BACK 2- 3F TODAY GIVEN THE THICK CLOUD COVER...NORTHEAST FLOW AND HIGH BOUNDARY LAYER MOISTURE. HIGHS SHOULD RANGE FROM NEAR 50 NORTH TO THE LOWER 60S ALONG THE IA MO BORDER THIS AFTERNOON. FAVOR EURO MODEL AND SLOWER NORTHWARD PROGRESSION OF ANY SURFACE BOUNDARY WHICH WILL ALSO FAVOR FOG HOLDING ON FOR A WHILE ACROSS THE REGION THIS MORNING. RAINFALL TODAY WILL RANGE FROM A FEW HUNDREDTHS TO NEARLY A HALF INCH IN SOME OF THE HEAVIER THUNDERSTORMS. .LONG TERM /TONIGHT THROUGH TUESDAY/... ISSUED AT 320 AM CDT WED APR 8 2015 FAIRLY ACTIVE EXTENDED PERIOD ON TAP...WITH THE MAIN FOCUS ON CHANCES FOR THUNDERSTORMS TONIGHT INTO THURSDAY. STILL EXPECT WAA AND THETA-E ADVECTION IN PLACE ACROSS THE CWA TONIGHT...IN ADVANCE OF A LOW PRESSURE SYSTEM CENTERED ACROSS THE WESTERN HIGH PLAINS WITH A SFC WARM FRONT EXTENDING TO THE EAST NORTHEAST INTO CENTRAL/NORTHERN MISSOURI. THEREFORE EXPECT MAINLY ELEVATED CHANCES OF THUNDERSTORMS ACROSS THE CWA THIS EVENING WITH HAIL AND WINDS THE MAIN THREATS. ACTIVITY LOOKS TO INCREASE IN COVERAGE AS THE LLJ KICKS IN LATE IN THE EVENING...WITH A SECONDARY CLUSTER OF STORMS TO FIRE LATE TONIGHT IN VICINITY OF THE INVERTED SFC TROUGH NOSING INTO WESTERN/CENTRAL IOWA. THUNDERSTORM CHANCES CONTINUE ESPECIALLY ACROSS SOUTHERN PORTIONS OF THE CWA INTO THURSDAY MORNING...WITH THE SFC LOW BECOMING CENTERED ACROSS THE FAR EASTERN CWA BY THE AFTERNOON HOURS. DEPENDING ON THE PROGRESSION OF THE SFC LOW MAY HAVE A LINGERING CHANCE FOR SOME SEVERE THUNDERSTORMS ACROSS THE FAR EAST/SOUTHEAST LATE THURSDAY MORNING INTO THE EARLY AFTERNOON HOURS. HOWEVER MAJORITY OF MODEL SOLUTIONS BRING THE SFC LOW JUST TO THE EAST OF THE CWA BY LATE THURSDAY AFTERNOON WHICH SUGGEST THE SEVERE THREAT WOULD BE RELEGATED TO THE EAST OF THE CWA. WRAP AROUND PRECIP THEN EXPECTED TO MOVE THROUGH THE NORTHERN HALF OF THE CWA MAINLY LATE THURSDAY AFTERNOON INTO THE EVENING HOURS. THE PRECIP SHOULD TAPER OFF QUICKLY BY MID/LATE THURSDAY EVENING WITH DRY CONDITIONS FOR LATE NIGHT THURSDAY INTO FRIDAY...AS A LARGE AREA OF HIGH PRESSURE BUILDS INTO THE CENTRAL US. SOUTHWEST UPPER LEVEL FLOW PATTERN REMAIN IN PLACE INTO EARLY NEXT WEEK...WITH ANOTHER UPPER WAVE EXPECTED TO EJECT FROM THE SOUTHERN ROCKIES EASTWARD INTO THE REGION...SPREADING ADDITIONAL PRECIPITATION CHANCES ACROSS THE STATE MAINLY LATER MONDAY INTO TUESDAY. GFS/EC SUGGEST MORE OF AN OPEN WAVE WITH THIS SYSTEM...SO AM EXPECTING IT TO REMAIN FAIRLY PROGRESSIVE. AS FOR TEMPS...COOLEST DAY WILL BE FRIDAY AS COOLER AIR WORKS ITS WAY INTO THE CWA BENEATH THE COOL CANADIAN HIGH PRESSURE AREA. HOWEVER A WARMING TREND IS EXPECTED INTO EARLY NEXT WEEK WITH HIGHS ABOVE THE SEASONAL AVERAGES FOR THIS TIME OF YEAR FOR THE WEEKEND THROUGH THE END OF THE FORECAST PERIOD. && .AVIATION...08/12Z ISSUED AT 635 AM CDT WED APR 8 2015 LIFR/IFR...FOG AND CIGS WILL CONTINUE UNTIL STORMS BEGIN TO OVERTAKE THE AREA AFT 15Z. THROUGH THE DAY THE PRECIPITATION WILL HELP TO IMPROVE CONDITIONS...BUT AFT 00Z CIGS AND VSBY WILL AGAIN DROP TO NEAR PREVIOUS CONDITIONS. SOME STORMS MAY BRING HAIL TODAY...BUT COVERAGE/PLACEMENT OF HIGHER END STORMS UNCERTAIN. HAVE CONTINUED TRENDS OF VCTS RATHER THAN CAT STORMS AS UPDATES WILL BETTER DEFINE COVERAGE AND TIMING. WINDS TO REMAIN NORTHEAST AND GENERALLY UNDER 15KT THROUGH THE PERIOD. /REV && .DMX WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...REV LONG TERM...BEERENDS AVIATION...REV
Hazardous weather outlook, Apr 8, 5:00 AM CDT, 4 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DES MOINES IA 500 AM CDT WED APR 8 2015 IAZ094>097-091000- DECATUR-WAYNE-APPANOOSE-DAVIS- 500 AM CDT WED APR 8 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS ARE POSSIBLE TODAY INTO TONIGHT. THERE IS A SLIGHT RISK OF SEVERE WEATHER WITH LARGE HAIL AND DAMAGING WINDS THE MAIN SEVERE THREATS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY ADDITIONAL THUNDERSTORM CHANCES ARE EXPECTED THURSDAY AND AGAIN SATURDAY NIGHT INTO SUNDAY. THERE IS A BETTER CHANCE OF A SEVERE STORM JUST OFF TO THE EAST OF THE AREA THURSDAY...WITH A LOW THREAT OF SEVERE WEATHER OVER THE WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TODAY INTO TONIGHT. IAZ044>050-057>062-070>075-081>086-092-093-091000- CRAWFORD-CARROLL-GREENE-BOONE-STORY-MARSHALL-TAMA-AUDUBON-GUTHRIE- DALLAS-POLK-JASPER-POWESHIEK-CASS-ADAIR-MADISON-WARREN-MARION- MAHASKA-ADAMS-UNION-CLARKE-LUCAS-MONROE-WAPELLO-TAYLOR-RINGGOLD- 500 AM CDT WED APR 8 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS ARE POSSIBLE MAINLY LATER TODAY INTO TONIGHT. AT THIS TIME THE SEVERE WEATHER THREAT APPEARS TO BE LOW...BUT AN ISOLATED SEVERE STORM IS NOT OUT OF THE QUESTION. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY ADDITIONAL THUNDERSTORM CHANCES RETURN THURSDAY AND SATURDAY NIGHT INTO SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. IAZ004>007-015>017-023>028-033>039-091000- EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO- POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-SAC-CALHOUN- WEBSTER-HAMILTON-HARDIN-GRUNDY-BLACK HAWK- 500 AM CDT WED APR 8 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS ARE POSSIBLE LATE THIS AFTERNOON INTO TONIGHT. AT THIS TIME THE THREAT OF SEVERE WEATHER OS LOW. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY ADDITIONAL THUNDERSTORM CHANCES ARE POSSIBLE THURSDAY AND AGAIN SATURDAY NIGHT INTO SUNDAY. THE THREAT OF SEVERE WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. MJB
In the hours before
Special weather statement, Apr 8, 6:59 AM CDT, 2 hours 13 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DES MOINES IA 659 AM CDT WED APR 8 2015 IAZ071>073-081>083-092>094-081500- ADAIR-MADISON-WARREN-ADAMS-UNION-CLARKE-TAYLOR-RINGGOLD-DECATUR- INCLUDING THE CITIES OF...GREENFIELD...STUART...ADAIR... FONTANELLE...WINTERSET...EARLHAM...INDIANOLA...NORWALK... CARLISLE...CORNING...CRESTON...OSCEOLA...BEDFORD...LENOX... NEW MARKET...MOUNT AYR...LAMONI...LEON 659 AM CDT WED APR 8 2015 ...AREAS OF DENSE FOG THROUGH MID MORNING... AN AREA OF DENSE FOG HAS FORMED OVER THE SOUTHWEST QUARTER OF IOWA. THE VISIBILITY WILL BE A QUARTER MILE OR LESS AND IS EXPECTED TO PERSIST THROUGH MID MORNING BEFORE SOME IMPROVEMENT OCCURS AS THUNDERSTORMS BEGIN TO PUSH INTO THE AREA. AREA TRAVELERS SHOULD USE LOW BEAM HEADLIGHTS...ALLOW EXTRA TIME TO REACH YOUR DESTINATION SAFELY AND ALLOW EXTRA DISTANCE BETWEEN YOU AND VEHICLES AHEAD OF YOU. ALSO...BE MINDFUL WHEN APPROACHING INTERSECTIONS AND RAILROAD CROSSINGS AS APPROACHING VEHICLES AND TRAINS MAY BE HIDDEN BY THE FOG. ALSO BE CAREFUL NEAR BUS STOPS AND SCHOOLS. REV
The office that day
Everything else NWS Des Moines, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 7, 10:02 PM CDT | Severe Thunderstorm Warning | DMX | Davis, Wapello | 43 min |
| Apr 7, 11:35 PM CDT | Severe Thunderstorm Warning | DMX | Wapello | 40 min |
| Apr 8, 9:40 AM CDT | Special Weather Statement | DMX | Ringgold | 35 min |
| Apr 8, 10:09 AM CDT | Special Weather Statement | DMX | Clarke | 21 min |
| Apr 8, 10:35 AM CDT | Special Weather Statement | DMX | Warren | 25 min |
| Apr 8, 10:46 AM CDT | Special Weather Statement | DMX | Madison | 14 min |
| Apr 8, 11:17 AM CDT | Special Weather Statement | DMX | Decatur | 13 min |
| Apr 8, 11:40 AM CDT | Special Weather Statement | DMX | Clarke | 20 min |
| Apr 8, 12:09 PM CDT | Special Weather Statement | DMX | Polk | 36 min |
| Apr 8, 12:23 PM CDT | Severe Thunderstorm Warning | DMX | Jasper, Polk | 37 min |
Nearby
Severe Thunderstorm Warnings in Iowa, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.